# SDR N6WA2013041501

- Difficulty date: April 15, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 20,400 hours, 14,301 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY DOOR CAUTION MESSAGE.   PERFORMED ADJUSTMENT TEST OF PASSENGER DOOR WARNING SYS IAW AMM 52-70-04.
